# SDR DXTA2010121104359

- Difficulty date: December 9, 2010
- Submitted: December 11, 2010
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- Aircraft time: 2,183 hours, 1,461 cycles
- Engine: Pwc PW306C
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Pressure Switch
- Part number: 30B350003
- Part serial: HE1925
- Condition: Malfunctioned
- Location: Fuel Filter
- Part time: 1,396 hours, 931 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL FILTER BYPASS L CAS ILLUMINATED IN FLIGHT, EMERGENCY DECLARED.  REMOVED & INSPECTED LT FUEL FILTER ELEMENT.  NO DEBRIS OR FOREIGN MATERIAL FOUND IN ELEMENT OR IN BOWL. PERFORMED LT ENGINE START & IMMEDIATELY RECEIVED A FUEL FILTER BYPASS "L" CAS MESSAGE WITH NEW FILTER ELEMENT INSTALLED.  R & R LT FUEL FILTER DELTA 'P' SWITCH.  GROUND RAN OF BOTH ENGINES WITH NO ABNORMAL CAS MESSAGES. IAW MM 73-10-03 OTHER FUEL FILTERS & FUEL SAMPLES CHECKED GOOD. NO DEBRIS.
